Arizona, 2014Flash Flood and Heavy Rain in Arizona, August 1 to 2, 2014
August 1 to 2, 2014 · NWS PSR · 3 events in 2 counties and zones
Thunderstorms developed across portions of the greater Phoenix metropolitan area during the evening hours on August 1st, and the stronger storms produced locally heavy rainfall. 5 inches per hour and this rainfall was sufficient to create episodes of urban and small stream flooding in addition to flash flooding.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms developed across portions of the greater Phoenix metropolitan area during the evening hours on August 1st, and the stronger storms produced locally heavy rainfall. According to trained weather spotters, peak rain rates were measured in excess of 1.5 inches per hour and this rainfall was sufficient to create episodes of urban and small stream flooding in addition to flash flooding. Some of the more significant flooding occurred near North Mountain Park, and necessitated a water rescue. No injuries or accidents were reported due to the flooding.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before the first event at Aug 1, 2:15 PM MST, 2 hours 45 minutes earlier.
Area forecast discussion, Aug 1, 2:15 PM MST, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
215 PM MST FRI AUG 01 2014
.SYNOPSIS...
STORM CHANCES RESUME LATER THIS AFTERNOON AND EVENING WITH THE BEST
CHANCES OVER THE HIGHER TERRAIN AND SOUTHWEST ARIZONA. ACTIVE
MONSOON CONDITIONS ARE ANTICIPATED THIS WEEKEND ACROSS THE REGION AS
AN UPPER LOW SLOWLY MOVES ACROSS ARIZONA AND SOUTHEAST CALIFORNIA.
NEXT WEEK...A DOWNTREND IN THUNDERSTORM CHANCES TAKES PLACE ALONG
WITH A WARMING TREND AS DRIER AIR FILTERS IN FROM THE WEST.
&&
.DISCUSSION...
UPPER HIGH CENTER HAS SHIFTED INTO FAR WCNTRL AZ...AND FLOW BETWEEN
THE HIGH AND AN UPPER LOW SOUTH OF ARIZONA HAS BECOME EASTERLY. THIS
FAVORABLE EASTERLY FLOW HAS BEEN IMPORTING INCREASING MOISTURE INTO
THE LOWER AZ DESERTS...AND PWAT VALUES HAVE CLIMBED TO AROUND 1.7
INCHES ACROSS SRN AZ. SURFACE DEWPOINTS OVER THE LOWER DESERTS ARE
ALSO UP SIGNIFICANTLY...AT 2 PM MOST VALUES WERE IN THE LOW TO MID
60S AND THOSE NUMBERS ARE 7 TO 11 DEGREES HIGHER THAN 24 HOURS AGO.
LATEST RADAR INDICATED THAT THE MORNING SHOWERS/STORMS ACROSS
WESTERN MARICOPA COUNTY HAVE PRETTY MUCH ENDED AND THERE WAS VERY
LITTLE ON THE SCOPE CONVECTIVELY SPEAKING...OVER THE AZ DESERTS OR
EVEN THE HIGHER TERRAIN OF SERN AZ. THE LACK OF CONVECTION SO FAR
THIS AFTERNOON IS LARGELY A RESULT OF THE THICK MID/HIGH CLOUD COVER
THAT HAS PERSISTED INTO THE AFTERNOON HOURS...AND THAT HAS HELD
TEMPS DOWN AND IN THE 90S. TEMPS IN THE CENTRAL DESERTS WERE RUNNING
10-15 DEGREES COOLER THAN 24 HOURS AGO...AND THIS HAS REALLY
DIMINISHED CAPE/INSTABILITY IN THE ATMOSPHERE. GIVEN THE HIGH
MOISTURE VALUES AND BETTER EASTERLY STEERING FLOW...WILL CONTINUE TO
FORECAST 20-30 PERCENT CHANCES FOR STORMS THIS EVENING...MAINLY EAST
OF THE LOWER CO RIVER VALLEY...ALTHOUGH THOSE NUMBERS MAY BE A BIT
ON THE HIGH SIDE.
AFTER MIDNIGHT...AS AN INVERTED TROF STARTS TO ROTATE AROUND THE
UPPER HIGH AND INTO SERN AZ...MOISTURE WILL CONTINUE TO INCREASE
ACROSS SOUTH CENTRAL AZ AND AS SUCH WE WILL RAISE POPS TO AROUND 20
PERCENT...CALLING FOR ISOLATED SHOWERS/STORMS TO DEVELOP AND MOVE
INTO THE GREATER PHOENIX AREA UNDER MOSTLY CLOUDY SKIES.
SATURDAY AND SUNDAY...
MODEL GUIDANCE IS VERY CONSISTENT IN CALLING FOR A SIGNIFICANT
UPRAMP IN MOISTURE COMBINED WITH STRONGER DYNAMICS IN THE FORM OF AN
INVERTED TROF WHICH WILL ROTATE AROUND THE UPPER HIGH AND MOVE INTO
THE CENTRAL AND WESTERN AZ DESERTS ON SATURDAY/SAT NIGHT. AS THIS
OCCURS...PWAT VALUES CLIMB TO NEAR 2 INCHES OVER PORTIONS OF THE
DESERTS...AND WIND FIELDS STRENGTHEN FROM THE SOUTH OR SOUTHEAST.
DIFLUENCE ALOFT ALSO INCREASES. WE WILL SEE SCATTERED TO NUMEROUS
SHOWERS DEVELOP FROM THE SOUTHEAST SATURDAY UNDER MOSTLY CLOUDY
SKIES...AND THERE WILL BE EMBEDDED THUNDERSTORMS. GIVEN THE HIGH
MOISTURE CONTENT AND EXPECTED WELL BELOW NORMAL HIGH
TEMPERATURES...CAPE/INSTABILITY WILL BE DIMINISHED AND AS SUCH THE
WEATHER PROBLEMS WILL REVOLVE AROUND HYDRO ISSUES MORE THAN SEVERE
STORMS WITH STRONG GUSTY OUTFLOW WINDS. BEST WEATHER WINDOW LIKELY
TO BE SAT AFTERNOON THROUGH THE EVENING HOURS...AND WE MAY SEE
ENOUGH HEAVY RAIN TO RESULT IN SMALL STREAM FLOOD ADVISORIES AS WELL
AS AREAL FLOODING OF LOW LYING AREAS...STREAMS AND WASHES. POP
TRENDS LOOK GOOD...THO WE DID RAISE VALUES 5-10 PERCENT ACROSS MUCH
OF THE AREA DURING THE LATE TONIGHT THRU SAT NIGHT PERIOD. HIGH
TEMPS WERE ALSO LOWERED SEVERAL DEGREES ON SATURDAY...ESPECIALLY
ACROSS SOUTH CENTRAL AZ...WHERE HIGHS WILL STRUGGLE TO CLIMB OUT OF
THE 90S. AS THE INVERTED TROF MOVES NORTH INTO SRN NEVADA/SERN CA
AND NWRN AZ ON SUNDAY...WE WILL SEE SHOWERS/STORMS START TO DECREASE
FROM THE SOUTH BUT POPS WILL STAY IN THE 20-30 PERCENT BALLPARK MOST
LOCATIONS.
MONDAY...
AS THE INVERTED TROF/DISTURBANCE RACES OFF WELL TO OUR NORTH...A
SOUTHWESTERLY FLOW ALOFT STARTS TO AFFECT THE LOWER SERN CA AND SRN
AZ DESERTS. DESPITE THE UNFAVORABLE STEERING FLOW...THERE WILL BE
SUFFICIENT LINGERING LOWER LEVEL MOISTURE TO ALLOW FOR ISOLATED
THUNDERSTORMS TO DEVELOP MAINLY DURING THE AFTERNOON AND EARLY
EVENING HOURS...FAVORING HIGHER TERRAIN AREAS TO THE NORTH AND EAST
OF PHOENIX. HIGH TEMPS MONDAY WILL CLIMB A FEW DEGREES AS THE
AIRMASS DRIES A BIT AND SUNSHINE INCREASES.
TUESDAY THROUGH FRIDAY...
THE FIRST HALF OF THE NEXT WORKWEEK CONTINUES TO LOOK LIKE A
DOWNTREND IN STORM ACTIVITY AS THE INVERTED TROUGH DEPARTS AND DRIER
AIR MOVES INTO THE REGION AND GETS REINFORCED BY A BROADER TROUGH IN
THE WESTERLIES. ACCORDINGLY POPS RETREAT EASTWARD AND TEMPS SLOWLY
CLIMB...DROPPED POPS ALTOGETHER THURSDAY. LITTLE CHANGE EXPECTED ON
FRIDAY...ALTHOUGH MOISTURE INCREASES SLIGHTLY EAST OF PHOENIX
ALLOWING FOR A SLIGHT CHANCE OF AFTERNOON STORMS.
&&
.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...KSDL
CONSIDERABLE MID AND HIGH CLOUDS THAT ARE LEFT OVER FROM LAS NIGHT/S
TS ACTIVITY WILL CONTINUE TO SLOWLY THIN/CLEAR OUT THROUGH THE REST
OF THE AFTERNOON AND EARLY EVENING BEFORE THE NEXT ROUND OF TS
DEVELOPMENT BRINGS MORE CLOUDS AND AN OUTSIDE CHANCE FOR RAIN/GUSTY
WINDS FROM THE NORTHEAST LATER THIS EVENING. A MUCH BETTER CHANCE
FOR SHOWERS/STORMS IS ON TAP LATE TONIGHT AND SATURDAY AS A WEAK
WEATHER DISTURBANCE MOVING IN FROM THE SOUTH HELPS TO TRIGGER MORE
WIDESPREAD CONVECTIVE ACTIVITY OVER THE REGION. THERE WILL LIKELY BE
ENOUGH SHOWER/TS ACTIVITY TO PUSH CIGS DOWN AS LOW AS 5K FEET...OR
EVEN LOWER AT ONE OR MORE OF THE PHX TAF SITES BY EARLY SAT. WINDS
ARE EXPECTED TO MAINLY FOLLOW TYPICAL DIURNAL TRENDS...OUTSIDE OF
THUNDERSTORMS...WHICH COULD BRING RAPIDLY CHANGING WIND DIRECTIONS
AND THE POTENTIAL FOR STRONG GUSTS.
SOUTHWEST ARIZONA AND SOUTHEAST CALIFORNIA......KIPL...AND KBLH...
PERSISTENT SOUTH TO SOUTHEASTERLY WINDS ARE EXPECTED THROUGH MUCH OF
THE TAF PERIOD...WITH INCREASING MID TO HIGH=LEVEL CLOUDINESS.
SHOWERS AND THUNDERSTORMS WILL BEGIN TO MOVE INTO SE CA DURING THE
DAY ON SAT...WHICH COULD AFFECT EITHER...OR BOTH OF THE TERMINALS.
THESE STORMS WILL BRING THE POTENTIAL FOR SHIFTING WIND DIRECTIONS
AND STRONG GUSTS...ALONG WITH BRIEF HEAVY DOWNPOURS.
AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.
&&
.FIRE WEATHER...
SUNDAY THROUGH THURSDAY...
INCREASED MOISTURE WILL BE WIDESPREAD THROUGH EARLY NEXT WEEK WITH
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED SUNDAY
THROUGH TUESDAY WITH A DECENT CHANCE OF A WETTING RAIN EVEN ACROSS
SOME DESERT LOCATIONS. MINIMUM HUMIDITY VALUES WILL BE IN THE 20 TO
30 PERCENT RANGE THROUGH MONDAY AND THEN SLOWLY DECREASE GOING INTO
MID WEEK AS DRIER AIR WORKS IN FROM THE WEST. HIGH TEMPERATURES WILL
START OFF COOLER THEN NORMAL...WARMING UP TO NEAR NORMAL BY TUESDAY
AND THEN ABOVE NORMAL THROUGH THE END OF NEXT WEEK.
&&
.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...NONE.
CA...NONE.
&&
VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX
DISCUSSION...CB/AJ
AVIATION...PERCHA
FIRE WEATHER...KUHLMAN
Hazardous weather outlook, Aug 1, 6:16 AM MST, 10 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
616 AM MST FRI AUG 1 2014
AZZ020>028-CAZ030>033-021330-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
616 AM MST FRI AUG 1 2014 /616 AM PDT FRI AUG 1 2014/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL
ARIZONA...EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL
ARIZONA...SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-CENTRAL
ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA.
.DAY ONE...TODAY AND TONIGHT.
THERE WILL BE AT LEAST SLIGHT CHANCES OF THUNDERSTORMS TODAY ON THE
LOWER DESERTS...BETTER OVER THE HIGHER TERRAIN. STORMS WILL BE
CAPABLE OF PRODUCING STRONG WINDS AND HEAVY RAIN. THE STRONGEST
STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND AND FLASH
FLOODING. FOR THE LOWER DESERTS...ANTICIPATE SOUTHWEST ARIZONA TO BE
MORE ACTIVE THAN THE PHOENIX AREA.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
STORM CHANCES INCREASE REGION WIDE SATURDAY AND SUNDAY THEN TAPER OFF
SHARPLY DURING THE WORK WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD FOLLOW STANDARD REPORTING PROCEDURES.
NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT
WEATHER.GOV/PHOENIX
In the hours before
Special weather statement, Aug 1, 3:25 PM MST, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
325 PM MST FRI AUG 1 2014
AZZ024-012315-
GILA AZ-
325 PM MST FRI AUG 1 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
WEST CENTRAL GILA COUNTY IN EAST CENTRAL ARIZONA
UNTIL 415 PM MST
AT 321 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR PUNKIN CENTER...MOVING SOUTH AT 10 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.
LOCATIONS IMPACTED INCLUDE...
RURAL WESTERN GILA COUNTY...
STATE ROUTE 188...
IF THIS STORM INTENSIFIES...A WARNING MAY BE NEEDED. STAY TUNED TO
NOAA WEATHER RADIO...LOCAL RADIO OR TV FOR THE LATEST UPDATES.
VERY HEAVY RAINFALL MAY CAUSE TEMPORARY PONDING ON SOME ROADS AND
MINOR FLOODING OF POOR DRAINAGE AREAS. IN HEAVY RAINFALL...SLOW DOWN
TO REDUCE THE RISK OF HYDROPLANING...AND LEAVE A SAFE DISTANCE
BETWEEN YOURSELF AND OTHER VEHICLES.
LAT...LON 3391 11127 3380 11115 3374 11112 3374 11134
3393 11141 3395 11134
TIME...MOT...LOC 2225Z 345DEG 9KT 3386 11129
NOLTESpecial weather statement, Aug 1, 3:57 PM MST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
357 PM MST FRI AUG 1 2014
AZZ024-012345-
GILA AZ-
357 PM MST FRI AUG 1 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL GILA COUNTY IN EAST CENTRAL ARIZONA
UNTIL 445 PM MST
AT 351 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED AN
AREA OF STRONG THUNDERSTORMS 5 MILES NORTH OF SAWMILL...MOVING
SOUTHWEST AT 20 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IMPACTED INCLUDE...
HILLTOP...
STATE ROUTE 77 AND US HIGHWAY 60 IN CENTRAL GILA COUNTY...
IF YOU ARE IN THE ADVISORY AREA AND STORMS APPROACH...TAKE SHELTER IN
A STURDY BUILDING.
LAT...LON 3364 11011 3350 11054 3365 11073 3367 11077
3376 11071 3382 11061 3384 11051 3383 11051
3383 11033
TIME...MOT...LOC 2256Z 050DEG 17KT 3368 11041
NOLTESpecial weather statement, Aug 1, 4:07 PM MST, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
407 PM MST FRI AUG 1 2014
AZZ024-012345-
GILA AZ-PINAL AZ-MARICOPA AZ-
407 PM MST FRI AUG 1 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL GILA COUNTY IN EAST CENTRAL ARIZONA
EXTREME EAST CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA
EXTREME NORTH CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA
UNTIL 445 PM MST
AT 400 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED AN
AREA OF STRONG THUNDERSTORMS NEAR ROOSEVELT LAKE...MOVING SOUTHWEST
AT 15 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING AND SMALL PEA SIZED HAIL.
RECREATIONALISTS ON AND AROUND ROOSEVELT LAKE SHOULD TAKE CAUTION
AND STAY ALERT TO RAPIDLY CHANGING STORM CONDITIONS.
LOCATIONS IMPACTED INCLUDE...
ROOSEVELT...
ROOSEVELT DAM...
TONTO NATIONAL MONUMENT...
FOUR PEAKS...
APACHE LAKE...
STATE ROUTE 188 AND 88 NEAR ROOSEVELT...
PUNKIN CENTER...
IF THIS STORM INTENSIFIES...A WARNING MAY BE NEEDED. STAY TUNED TO
NOAA WEATHER RADIO...LOCAL RADIO OR TV FOR THE LATEST UPDATES.
LAT...LON 3389 11124 3380 11115 3377 11101 3375 11097
3371 11094 3337 11103 3369 11158 3391 11129
TIME...MOT...LOC 2305Z 024DEG 11KT 3372 11116
NOLTEHeavy Rain, Gila
- When
- August 1, 5:00 PM MST to 7:30 PM MST
- Where
- Gila County, 4.15 mi S of Globe
- Reported by
- Trained Spotter
- Coordinates
- 33.340, -110.780
Thunderstorms with locally heavy rainfall developed across portions of southern Gila county during the late afternoon hours, and some of them affected the communities of Globe and Claypool. A trained weather spotter 4 miles south of Globe measured 1.6 inches of rain starting around 1700MST and continuing into the early morning hours on August 2nd. Most of the rain, however, occurred in the early evening on August 1st. The heavy rain led to small stream flooding, and as a result a Small Stream Flood Advisory was issued for southern Gila county, beginning at 1738MST and continuing in effect until 1930MST.
Heavy Rain, Maricopa
- When
- August 1, 8:00 PM MST to 10:30 PM MST
- Where
- Maricopa County, 3.45 mi W of Sunnyslope
- Reported by
- Trained Spotter
- Coordinates
- 33.580, -112.140
Thunderstorms developed across the northern portions of the greater Phoenix area during the evening hours on August 1st and they affected communities such Glendale, Deer Valley and North Mountain as well as the Interstate 17 corridor. The stronger storms produced locally heavy rainfall with rain rates well in excess of one inch per hour. At 2141MST, a trained weather spotter 1 mile west of Metrocenter Mall in North Mountain measured 0.75 inches of rain within 45 minutes. He reported urban flooding with water curb to curb and running a few feet into some of the yards in the area. Additionally, at 2146MST another trained spotter 2 miles north of Glendale measured 1.36 inches of rain within 45 minutes. The heavy rain resulted in the issuance of multiple Urban and Small Stream Advisories for the area, which remained in effect into the early morning hours on August 2nd.
Flash Flood, Maricopa
- When
- August 1, 8:30 PM MST to August 2, 12:30 AM MST
- Where
- Maricopa County, 0.69 mi N of Phoenix Turf Arpt to 1.06 mi NNW of Phoenix Turf Arpt
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 33.640, -112.080
Thunderstorms developed across the northern portion of the greater Phoenix metropolitan area during the evening hours on August 1st, and they generated locally heavy rain with peak rain rates well in excess of one inch per hour. Some of the heaviest rainfall occurred a few miles north of North Mountain Park; at 2300MST a trained weather spotter there measured 1.39 inches of rain. At 2200MST, another trained spotter 4 miles north of North Mountain Park reported that water was running outside of a wash and over flood markers near 7th Avenue, one block north of West Anderson Avenue. A car was stranded 60 feet from one of the barricades and a water rescue was needed. No injuries were reported. A Flash Flood Warning was not in effect at the time, however an Urban and Small Stream Flood Advisory was issued for the area beginning at 2038MST and continuing through 0030MST the next day.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Wildfire in Washington, August 1 to 26, 2014$122 million · 2 events
- Flash Flooding and Debris Flow in California, August 1 to 3, 20141 death · $3,000 · 18 events
- Heavy Rain in Idaho, August 1 to 31, 2014$7.0 million · 1 event
- Heavy Rain in Idaho, August 1 to 31, 2014$6.0 million · 1 event
- Heavy Rain in Idaho, August 1 to 31, 2014$6.0 million · 1 event
- Heavy Rain in Idaho, August 1 to 31, 2014$4.5 million · 1 event
- Heavy Rain in Idaho, August 1 to 31, 2014$4.0 million · 1 event
- Heavy Rain in Idaho, August 1 to 31, 2014$4.0 million · 1 event
- Heavy Rain in Idaho, August 1 to 31, 2014$4.0 million · 1 event
- Heavy Rain in Idaho, August 1 to 31, 2014$4.0 million · 1 event
- Heavy Rain in Idaho, August 1 to 31, 2014$3.0 million · 1 event
- Heavy Rain in Idaho, August 1 to 31, 2014$3.0 million · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 527533, 527528, 527531.